# SDR ASAA2020012933994

- Difficulty date: January 13, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 3656
- Aircraft time: 39,029 hours, 13,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5348001921695
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN, L/H SIDE APPROX. 12" AFT OF FR 68 O/B FLOOR WEB/SUPPORT IS CRACKED AND CORRODED. GROUNDED - YES. REMOVED DAMAGED FLOOR WEB AND INSTALLED NEW WEB IAW AIRBUS A320 SRM 51-42-11 AND AIRBUS DRAWING 18D53480505
